Facebook Pixel
EmpowHER Guest

Vaginal bleeding

By Anonymous January 25, 2016 - 10:20am
Rate This

Took postinor2 correctly after 12 hours of intercourse. 6 days later, I'm experiencing bleeding and my period isn't due for the next 2 weeks. Does this mean postinor2 worked and I'm not pregnant? My lmp was 10th Jan. Period ended on 16th. Took postinor2 on 17th.

Add a Comment4 Comments


Hello Anonymous,

Welcome to EmpowHER. Thank you for reaching out to us with your question.

This bleeding is not your monthly period. It is caused by taking Postinor 2 and confirms that the pill worked to prevent pregnancy.

Some women experience changes in their menstrual cycle. This side effect can present as your next monthly period starting earlier or later than expected. Menstrual flow might be lighter or heavier than normal.


January 25, 2016 - 10:28am
EmpowHER Guest
Anonymous (reply to Maryann Gromisch RN)

Please how long does this bleeding last for? Is there anything I can do to stop it?

January 27, 2016 - 7:24am
Guide (reply to Anonymous)

Hello Anonymous,

The bleeding should not last beyond seven days. If you are bleeding longer than one week, please contact your gynecologist. To my knowledge, there is no way to stop it.


January 27, 2016 - 10:28am
EmpowHER Guest
Anonymous (reply to Maryann Gromisch RN)


January 27, 2016 - 12:31pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!